It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1Showing 1 - 17 of 17 for recovering from adrenal fatigue. (0.006 seconds)


... what foods are recommended to assist in recovering from adrenal fatigue? ... (11 replies)
... I was recently diagnosed with Adrenal Fatigue. I see an MD who is also a homeopathic doctor. ... (11 replies)
... to be diagnosed and treated, but they used large doses of steroids, which were more harmful than helpful, so they became afraid to fool with anything but actual adrenal failure. This is dubious, but what I've read which COULD be a viable explanation. ... (11 replies)

... I was just diagnosed with adrenal fatigue and am feeling rather sceptical about the whole thing. ... (11 replies)
... My daughter was also on anti depressants for 3 years, and has her days and nights mixed up still. She was diagnosed with Adrenal Fatigue, not Adrenal Failure. ... (11 replies)
Brown drainage
Apr 26, 2006
... I have a brown stain in my underwear daily, and it comes from a drip that causes burning. I have been tested for std's and negative. I had adhesions removed from my bowels and bladder April 7th, 2006. I do have Hashimotos Thyroid and am recovering from adrenal fatigue, stage 3. ... (0 replies)
... Thanks for explaining your circumstance and views! I am also leary of the steroids, because I'm told that they can sometimes turn off the adrenal glands and cause adrenal failure! ... (11 replies)
... tress and actually afraid I would get something serious, like cancer. I knew the body just couldn't take this much stress continually. My biggest problems, aside from getting sick all the time, is that it has wreaked habit with my menstrual symptoms. I used to get PMS but now it's debilitating. ... (11 replies)
... that i am certain i used up my last supply of adrenal supplies....have had awful anxiety and panic attacks and i feel that lastyears events were the final straw. ... (11 replies)
... day. Now the doctor is suggesting POTS or disautonomia for him, or secondary adrenal insufficiency, stemming from pituitary or Hypothalamus problems. Hope this answers your questions. Thanks for answering MY post! ... (11 replies)
... various vitamins and somthing with the ingredients of "a proprietary blend containing adrenal, gonadal, hypothalmus, pituitary and thyroid concentrates from porcine source" and if I'm not mistaken Porcine is latin for pig... ... (11 replies)
... I will post a message to one very educated mother who DID help her daughter back to adrenal optimum functioning by self medicating or with health supplements. Don't know the details anymore. But she seems well grounded and very well studied. ... (11 replies)
... From what I've read, you should have plenty of the right vitamins (a good multi) and avoid high carb, large meals. It is best to eat plenty of fruits and veggies and make sure you are getting your amino acids and fatty acids. Hope this helps. Mostly avoid caffeine, sugar and high carb foods for a more stable blood sugar, etc. Best of health to you! ~ :wave: Tracy (11 replies)
... I just had one about two months ago from diagnostechs. It showed up such low values they rounded to 0 at all times. ... (1 replies)
... it should be well healed even in the worst case. If it was triggered at the same time as the fatigue I probably didn't damage my cilia much. ... (9 replies)
... s right, I also seemed to have picked up moderate sleep apnea somewhere in the last three years. The help from CPAP is noticeable but it does nothing for my long term exhaustion. ... (8 replies)
Question
Dec 2, 2004
... c of a serious car wreck about 3 weeks ago and Im not recovering to well from it..Im constantly shaking for no reason.Ijust keep telling myself hey its your nerves pop a xanax like the doc said , but I really just dont know. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 08:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!